Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

177 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Could you suggest me the cause of high BP reading ?

My wife's blood pressure is always about 75 over 94 /100 I think that the second reading is high could you
confirm whether i am right or wrong and could you suggest the cause of the high reading ? She weighs 73 kilos and is 5f 8 inches tall, we eat no fatty food and generally live a healthy life style. She is always complaining of pains in her legs and some nights she has to get out of bed and walk around. serious answers would be much appreciated Thank you . SORRY I MADE A MISTAKE ! IT SHOULD READ 175 over 90/100
Sun, 28 Aug 2011
Report Abuse
Question is related to
Diseases and Conditions ,  
  User's Response
's  Response
It's the bottom number that is important. the normal blood pressure for a woman is approx 120/80 ; so if your wife's is 100 that is high; & the fact that she has pains in her legs points to a possible circulation problem; so she really needs to see her GP. hope that's helpfull !!
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Yes I am a 38 ye old female who was on Corey for 6 months after a heart event( doctor wont call it attack cause hearts normal and no blockages I basically overdosed on a pain killer accidentally ) I was taken off Corey 10 days ago and now my blood pressure reads 148 over 50 will it get better? I exercise and eat vegetarian.

doctor1 MD

Hi, I just left my Doctor an hour ago who was OBVIOSLY having a bad day. I m being treated for HBP and was giving something I ve never had before. She gave me 4 different pills, the one in question is Vasotec. I m online to see what exactly it is. When I read the side effects, I fit all of them. I was feeling these before I took this new one, the other is Atenolol. Is it really important to notify her, cause I feel just fine other wise. It s not like her to give me something & not tell me what it s for. Thanks, Greg L.

doctor1 MD

Our 30 year old son is 6 ft. 5, overweight 320. Smokes cigarettes , probably at least a pack. He has been unemployed for 2 years, has mental health issues & gives plasma for money. Recently he has been turned down because of high blood pressure (160/90 a few times then 130/90) and for the last month a pulse rate of at least 103 & more often 108. He is on state aid healthcare & has an appointment for December 15 with a doctor. He works out at the gym intermittently, starting back a few weeks ago. Does the elliptical machine & then dances & stretches. He has at least two cavities & is in need of deep cleaning, but most not covers by his healthcare & he is resistant to our advice to go to a dental school & we will help pay. My most immediate concern is his pulse rate & blood pressure. I read somewhere that he should go to emergency that it is dangerous. Could you let me know your thoughts.

Recent questions on  Hypertension

doctor1 MD

i have high blood pressure and i have taken my medicine. i have a bump on the side of my head. it havent got big or anything. and my doctor told me to not bother it if it is not bothering me. well it is starting to bother me a little. and the side of my head by my ear keeps jumping and like numbness go towards my teeth. what that might be

doctor1 MD

dear sir,i am 35 year old. having the ED problem since form 2 year, as i consulated with doctor, they have tested me the sugar BP & TESTOSTERONE (FREE) found evernting normal. and suggested me the Nano leo cap twice a day for three month. Kindly requesting to give us the suggescation regarding this .

doctor1 MD

Dr. Oz, I know you're show is geared mostly towards women but I really am in dyer need of help. I'm a 22 year old male and I'm currently taking two 20mg instant release Adderalls a day. My blood pressure is normal on a daily basis, but high blood pressure and heart disease does run in my family. My concern is in regards to Erectile Disfunction. It is a real self confidence killer! My penis doesn't get fully erect when I'm about to have sex, its hard but not where it can stay up the air hard..excuse the reference. Also some other times it will get hard, but it will not stay that way for long amounts of time. Does anyone know why this could be? I also have trouble staying hard. For example if it slips out, there is a switch of positions,or the slightest distraction, it wont remain hard. I take adderall but don't notice a difference in this when I take it and when I don't. I exercise regularly (4-5x a week) and eat relatively healthy(for a college student). I am stressed a lot and i know that could be a cause of my problems. but does anyone have any ideas? Also is it to early for someone my age (22) to take pills such as viagra or cialis? What are the long term side effects?

doctor1 MD

I dont get proper eraction while performing sex,In past I was brown sugar addict,now I have got dibetis and high blood pressure but my main problem is not getting proper erection of penis can you give me an appointment timing and day where I can discuss my problems face to face or suggest me any sexologist who can give me proper treatment.
Thanking you in anticipation
Your's faithfully
SHIRISH ANDHARI

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...